Volume 34, Number 4

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 4, 34 (2016).

Full Article
Regular Articles:
Feiteng Huang, Xiaoping Xie and Chensong Zhang
An Adaptive Hybrid Stress Transition Quadrilateral Finite Element Method for Linear Elasticity
J. Comp. Math., 34 (2016), pp. 339-364. Abstract


Full Article
Benyu Guo and Hongli Jia
A New Pseudospectral Method on Quadrilaterals
J. Comp. Math., 34 (2016), pp. 365-384. Abstract


Full Article
Begoña Cano and Adolfo González-Pachón
Plane Waves Numerical Stability of some Explicit Exponential Methods for Cubic Schrödinger Equation
J. Comp. Math., 34 (2016), pp. 385-406. Abstract


Full Article
Xuefeng Duan, Zhuling Jiang and Anping Liao
Low Rank Approximation Solution of a Class of Generalized Lyapunov Equation
J. Comp. Math., 34 (2016), pp. 407-420. Abstract


Full Article
Jinyan Fan, Jianyu Pan and Hongyan Song
A Retrospective Trust Region Algorithm with Trust Region Converging to Zero
J. Comp. Math., 34 (2016), pp. 421-436. Abstract


Full Article
Rong Zhou, Xiang Wang and Peng Zhou
A Modified HSS Iteration Method for Solving the Complex Linear Matrix Equation AXB = C
J. Comp. Math., 34 (2016), pp. 437-450. Abstract


Full Article